The Tchebychev Iteration for Nonsymmetric Linear Systems.
Numerische Mathematik, Tome 28 (1977), pp. 307-328
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132490,
author = {T.A. Manteuffel},
title = {The {Tchebychev} {Iteration} for {Nonsymmetric} {Linear} {Systems.}},
journal = {Numerische Mathematik},
pages = {307--328},
year = {1977},
volume = {28},
zbl = {0361.65024},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132490/}
}
T.A. Manteuffel. The Tchebychev Iteration for Nonsymmetric Linear Systems.. Numerische Mathematik, Tome 28 (1977), pp. 307-328. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132490/